default search action
"Three-regular Subgraphs of Four-regular Graphs'."
Oscar Moreno, Victor A. Zinoviev (1998)
- Oscar Moreno, Victor A. Zinoviev:
Three-regular Subgraphs of Four-regular Graphs'. Eur. J. Comb. 19(3): 369-373 (1998)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.